Results 1 to 4 of 4

Thread: Restarting for third time - new side effects

  1. #1

    Restarting for third time - new side effects

    Hi,

    I am restarting cipralex for the third time, and for the first time ever Iím having insomnia as a side effect, which is absolutely brutal. I can only sleep 2 hours a night and I feel like a hot mess / zombie all day.

    One thing I noticed was that the particular generic brand that Iíve been given (apo-escitalopram) is different from the versions I took before (name brand, teva, and oxolate) is it possible this is the reason for the new side effect? Or is it possible to get new side effects when restarting a drug youíve used before?

    Any insight would be greatly appreciated

    Thank you

  2. #2
    Join Date
    Jul 2005
    Location
    , , Australia.
    Posts
    1,665

    Re: Restarting for third time - new side effects

    I found the same thing when a chemist slipped me a generic.
    With the real brand name Lexapro I have no problems.
    __________________
    Don't believe everything you think.

    Don't be afraid that your life will end, be afraid that it will never begin.

  3. #3
    Join Date
    Apr 2018
    Posts
    174

    Re: Restarting for third time - new side effects

    I'm on escitalopram for the first time, but I have read that it's quite common for people to have new side effects when re-starting.

  4. #4
    Join Date
    Sep 2016
    Posts
    72

    Re: Restarting for third time - new side effects

    For how long the insomnia stays?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Time scale for side-effects
    By anxiousjomo in forum Mirtazapine /Zispin
    Replies: 2
    Last Post: 28-07-18, 00:30
  2. Are the side effects the same 2nd time around?
    By honeycakes in forum Citalopram / Celexa
    Replies: 1
    Last Post: 02-02-18, 10:21
  3. Side effects the same every time?
    By cattia in forum Fluoxetine / Prozac
    Replies: 1
    Last Post: 23-10-17, 14:01
  4. Restarting Escitalopram-same side effects as first go?
    By Barbarydove4 in forum Escitalopram / Lexapro / Cipralex
    Replies: 3
    Last Post: 05-09-13, 22:38
  5. Fluoxetine - bad side effects 3rd time around :(
    By Emphyrio in forum Fluoxetine / Prozac
    Replies: 6
    Last Post: 27-07-12, 13:41

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •